# SDR IPXA2020111362344

- Difficulty date: October 23, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A52810100011
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RT MLG BODY DOOR AFT SIDE HAS CRACK AT LOWER END, AS MARKED.  ACCOMPLISHED PART REPLACEMENT AND REPAIR, IAW A300-5280-78484-A.
